# SDR HEEA0011652

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TIP CAP NEEDS BALANCING.  RECEIVED PART WITH NO FORWARD WEIGHTS, THEREFORE, TIP CAP IS LIGHT.   TIME SINCE REPAIR 0:00.
